Format

Send to

Choose Destination
See comment in PubMed Commons below
Clin Infect Dis. 2007 Aug 15;45(4):514-7. Epub 2007 Jul 5.

Symptomatic hyperlactatemia associated with nucleoside analogue reverse-transcriptase inhibitor use in HIV-infected patients: a report of 24 cases in a resource-limited setting (Uganda).

Author information

1
Infectious Diseases Institute, Makerere University, Kampala, Uganda. pmwebsonga@yahoo.com

Abstract

We describe 24 Ugandan patients with human immunodeficiency virus infection who developed symptomatic hyperlactatemia associated with the use of nucleoside analogues. All patients were receiving combination therapy that contained stavudine. The median serum lactate level was 6.6 mmol/L. All patients had their antiretroviral treatment regimen discontinued. Hospital admission was required for 5 patients. Five patients died.

PMID:
17638205
DOI:
10.1086/520023
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Silverchair Information Systems
    Loading ...
    Support Center